American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[2] Shinya Harada. Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group. Proc. Amer. Math. Soc. 139 (2011) 3115-3125. MR 2811266.
Abstract, references, and article information   
View Article: PDF

[3] Shigeru Kanemitsu, Hailong Li and Nianliang Wang. Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011) 1521-1532. MR 2763742.
Abstract, references, and article information   
View Article: PDF

[4] Dimiter Vassilev. A note on the stability of local zeta functions. Proc. Amer. Math. Soc. 134 (2006) 81-91. MR 2170546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jan Denef and Willem Veys. On the holomorphy conjecture for Igusa's local zeta function . Proc. Amer. Math. Soc. 123 (1995) 2981-2988. MR 1283546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Artur Travesa. Generating functions for the numbers of abelian extensions of a local field . Proc. Amer. Math. Soc. 108 (1990) 331-339. MR 1007513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1